MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. RECON; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. RECON; SUPPORT CATHETER
Catalog Number SCCTO110AT
Medical Device Problem Codes Retraction Problem (1536); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a recanalization procedure via contralateral approach, the recon allegedly was not getting into the crosser.It was further reported that the crosser allegedly disconnected from the recon.Reportedly, they had to pull everything out.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiration date: 09/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one recon support catheter loaded onto the distal end of a crosser iq catheter was received for evaluation.Product packaging and label were not returned.Upon visual evaluation, residue was noted throughout the device.Bunching and material deformation was noted to the distal end of the recon support catheter.No other anomalies were observed.Upon functional evaluation, an attempt to retrieve the recon support catheter from the crosser iq was made but it was unsuccessful.Heavy resistance was felt.No further testing was performed.Therefore, the investigation is confirmed for the reported device-device incompatibility and retraction problem as the attempt was made to retrieve the recon support catheter from the crosser iq was made but it was unsuccessful.Also, the investigation is confirmed for the identified material deformation as the bunching and deformation were noted at the distal end of the recon support catheter.A definitive root cause for the alleged retraction problem, device-device incompatibility and identified material deformation issues could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6(device, method).H11: h6(result, conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
RECON
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20721469
Report Number2020394-2024-01710
Device Sequence Number20478810
Product Code DQY
UDI-Device Identifier00801741201295
UDI-Public(01)00801741201295(17)260928(10)GFHV1809
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K203275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberSCCTO110AT
Device Lot NumberGFHV1809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown